MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm; (b)(6), 320-01-42 - equinoxe reverse 42mm glenosphere; (b)(6), 320-15-01 - eq rev glenoid plate; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; (b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm; (b)(6), 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient's left shoulder was revised approximately 8 years post initial operation.Surgeon revised an equinoxe reverse shoulder due to a disassociated 42 liner.He removed a 42 glenosphere, 42+0 liner and +0 humeral tray.He replaced them with a 42+4 glenosphere, 42+0 liner and a +15 humeral tray.No further information available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b.The revision reported was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key21689611
Report Number1038671-2025-01657
Device Sequence Number18496821
Product Code KWT
UDI-Device Identifier10885862086709
UDI-Public10885862086709
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2019
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexMale
Patient Weight92 KG